Couldn't find what you looking for?

TRY OUR SEARCH!

I've been using the diabetes drug Trulicity for 3 weeks now. Before I started, I did a lot of Googling and found out that a lot of people saw Trulicity as a weight loss drug. There are also plenty of sources that make it clear that this isn't really true, that Trulicity can perhaps help you lose a few pounds but nothing radical.

Me, I went in trying to get my diabetes under control. I was quite worried about the side effects.

To cut to the chase, it's been 3 weeks and I've lost 8 lbs so far. My appetite is down by a LOT and weight loss is coming naturally. I didn't go into this feeling very optimistic about weight loss, but the pounds have flown off and I'm hoping that will continue.

So, perhaps Trulicity is a good "weight loss formula" after all???

Loading...

Well, I am glad that Trulicity is apparently working out so well for you!

This is not the case for everyone who tries it. Some people find the side effects so unbearable that they come off it, while others do not manage to lose weight even though their appetites have completely "left the building". Because Trulicity may cause weight loss, but not necessarily and not as its main purpose, I'd hesitate to call it a weight loss formula. It's not new, anymore, either. What you say sure sounds like a good sales pitch, and if I though Trulicity operated that way, I'd think you were working for them. :) :)

 

Reply

Loading...

Hi,

I was put on Trulicity just this week, and since I got the injection, I've been having no appetite and I'm feeling quite sick. It's a struggle even to get a cracker down to be honest, and several "dinners" (a few bites of them) have gone down the toilet already. 

I am wondering if this will get better or whether this is just what it is like to be on Trulicity? If so, surely that can't be healthy either? Is this how Trulicity causes weight loss, by causing you not to want to eat and making you puke? I'm discouraged. 

Reply

Loading...

Hi,

From following discussions here and elsewhere, I gather that the way you are feeling is not at all unusual on Trulicity. Some people simply cope better with it than others. In some who initially feel nauseated, fatigued, and have no appetite, some later perk up a bit. For some, the appetite loss is helpful, if they are grossly obese. For others, it's debilitating. Some never even make it to their second shot.

Whatever you do, do it with your doctor's guidance. :)
Reply

Loading...

I am personally concerned that doctors are pressuring patients to go on these newer diabetes drugs. Trulicity, in particular, sounds really good in practice, but nearly everyone who's on it has experienced at least nausea and appetite loss, while some go through violent episodes of throwing up. Fatigue appears to be another common problem. It definitely has a way of putting people off these newer drugs. My doctor has suggested Trulicity as well but everything I read about it is enough for me to resist it. It just doesn't sound like it would improve my quality of life, and I'm afraid the drug hasn't been tested enough.

Reply

Loading...

Trulicity was just plain evil the first week I was on it! Yes, vomiting, felt awful, wanted to give up and not go back for another dose. My doctor persuaded me to stick it out a little longer, and he was right, because the side effects disappeared after the first dose. It was just a matter of my body adjusting to it, I guess, and I am glad I stuck with it. My bg are good now. 

As far as weight loss goes, I have lost 11 lbs in two months, and I am also quite happy with that. 

The moral of the story? The first dose doesn't tell the whole story. I know it sucks to start off with, but look at the bigger picture.

Reply

Loading...

I could not agree more. A relative of mine is currently using Trulicity after using Victoza for years, because his doctor advised him to. He was very opposed to the idea of continuing it too, though he did not have much choice, but is now happy with Trulicity.

It may not be the most effective drug for weight loss for everyone who takes it, but then again, weight loss is by nature a multifaceted endeavor. You need to work on diet and exercise to make that work, in almost all cases.
Reply

Loading...

I have insulin resistance from polycystic ovaries (PCOS) and been considered pre-diabetic for over a decade. My weight has been a problem since I was in my early 20's (now 64-years-old). For the past 10 years, I have been on metformin. A little over a year ago, my doctor suggested I try a GLP-1 type drug as a possible way to get my endocrine system working more normally. With samples, I tried several of the injectable drugs, finally settling on Trulicity. At first, the symptoms were horrible. I had very bad gastro distress and TERRIBLE heartburn, which I had never had before. I was told the symptoms would likely slowly go away, and if I could persevere, the drug might really help me. Well, I did persevere, and now, thirteen months later, I am down 40 lbs, and I feel like a new woman. The weight loss was fairly quick to begin with, but after about 6 months, the rate slowed down, which I think is really good. I have 10-15 more lbs to lose. My goal is to have that off in six months. The weight loss hasn't been the only benefit by any means. My A1C has gone down 3 points, my fasting blood glucose is between 80-85, and my gastro system is completely normal. I don't crave carbs, and my appetite is like a normal woman my age (instead of constantly feeling like I was starving). A normal size meal satisfies me, and I don't get crazy hungry between meals like I used to. Being 40 lbs lighter of course make me feel better, but it's more than that. With my endo systems working correctly, I just plainly feel better. I used to get so VERY tired when I ate carbs (even the really good ones). That doesn't happen any more. My doctor said a lot of women with PCOS have had really good success with Trulicity, but that some doctors are relucant to use the drug unless the patient is actually diabetic. She said she would never prescribe it strictly as a weight loss treatment. She only uses it with diabetics and those with PCOS. I hope this helps some women who are reluctant to try the drug.

Reply

Loading...

Having been on Trulicity for two weeks, I am happy to report that I have had 0 side effects, aside from losing a couple lbs. Truth be told, I'm also on prescribed Adderall and have been for years so Haven't noticed a loss of appetite any more than usual. I'm just happy that I haven't felt any nausea or stomach cramps like I did with Metformin.
Reply

Loading...

I have taken my third injection and I am experiencing no appetite , have dropped 11 pounds and some heartburn and tummy ache , but I am dealing with it cause sugar is gradually dropping. I can only eat very little .only do I feel sick day of injection and day after.
Reply

Loading...